# SDR FDEA201202140572

- Difficulty date: February 14, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,580 hours, 19,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A539730822120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT UPPER SILL PROFILE PANEL FWD SIDE CRACKED APP. L=2" WORKED WITH WORK CARD 51003551.  REMOVED AND REINSTALLED AFT CARGO DOOR   ACTUATOR TO FOM IAW AMM 52-32-11-04-01, OPS TEST ON DOOR GOOD IAW AMM 52-32-11-05-01 AND AMM 52-73-00-05-01.  R & R AFT CARGO DOOR FRAME CEILING HEADER/MOULDING IAW SRM 51-40-21 PARA 6 AND 7.
